Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 7, Issue 1

Open AccessArticle
Improved Estimate for the Prime Counting Function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 1-4. DOI: 10.12691/tjant-7-1-1
Pub. Date: January 24, 2019Views: 1916Downloads: 1292
Open AccessArticle
On Generating Functions of Quadruple Hypergeometric Function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 5-10. DOI: 10.12691/tjant-7-1-2
Pub. Date: January 29, 2019Views: 2252Downloads: 1516
Open AccessArticle
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 2955Downloads: 2235
Open AccessArticle
Monotonic Properties of Generalized Nielsen's β-function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 18-22. DOI: 10.12691/tjant-7-1-4
Pub. Date: February 23, 2019Views: 2063Downloads: 1431
Open AccessArticle
(m,r)-Convex Functions
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 23-32. DOI: 10.12691/tjant-7-1-5
Pub. Date: February 25, 2019Views: 1898Downloads: 1360